MathSciNet Relay Station
MathSciNet bibliographic data
MR1657485 35L60 (35B40 35C20)
Lannes, David Dispersive effects for nonlinear geometrical optics with rectification. Asymptot. Anal. 18 (1998), no. 1-2, 111–146.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement